# SDR 97UAL900256

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Component: Allied Signa, 6067723
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICIED A STRONG ACRID SMELL IN THE CABIN AT THE TIME OF DEPARTURE.  *S/D*  REMOVED RIGHT RECIRCULATION FAN.  NO FURTHER PROBLEMS RELATED TO CABIN ODOR.
